# SDR UALA2013062704518

- Difficulty date: June 26, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 73,085 hours, 12,892 cycles
- Engine: Pwa PW4077
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Switch
- Condition: Faulty
- Location: Lt Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT LT SIDE LOSS OF LT SIDE WINDOW HEAT ADVISORY.  REPLACED LT WINDOW HEAT SWITCH, CKS OK-PASSED WINDOW HEAT SYS TEST ON MAT.
